Classical solution to a second order nonlinear elliptic system in R 3
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 605-631.
@article{ASNSP_1978_4_5_4_605_0,
     author = {Ne\v{c}as, Jind\v{r}ich and Star\'a, Jana and \v{S}varc, R.},
     title = {Classical solution to a second order nonlinear elliptic system in $R_3$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {605--631},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {4},
     year = {1978},
     zbl = {0388.35027},
     mrnumber = {519886},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_4_605_0/}
}
Nečas, J.; Stará, J.; Švarc, R. Classical solution to a second order nonlinear elliptic system in $R_3$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 605-631. http://www.numdam.org/item/ASNSP_1978_4_5_4_605_0/

[1] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969 (Russian transl.: Nekotoryje metody reshenija nelinejnych krajevych zadac, Mir, Moscow, 1972). | MR 259693 | Zbl 0189.40603

[2] Ch B. Morrey Jr., Multiple integrals in the calculus of variations, Springer, Berlin, 1966. | Zbl 0142.38701

[3] E. Giusti - M. Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital. (4) 2 (1968), pp. 1-8. | MR 232265 | Zbl 0155.44501

[4] J Nečas, Example of an irregular solution to a nonlinear elliptic system with analytic coefficients and conditions for regularity, to appear in Beiträge Anal. (1977). | MR 509483

[5] V.G. Mazja, Primery neregularnych reshenij kvazilinejnych ellipticeskich uravnenij s analiticeskimi koeficientami, Funkcional'nyj Analiz, 2 (1968), vyp. 3. | MR 237946

[6] J Nečas, Les méthodes directes en théorie des équations elliptiques, Academia, Prague, 1967. | MR 227584

[7] S. Agmon - A. Douglis - J. Nirenberg, Estimates near boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., 12 (1959), pp. 623-727; II, Comm. Pure Appl. Math., 17 (1964), pp. 35-92. | MR 125307 | Zbl 0093.10401